# SDR AALA20061122

- Difficulty date: November 28, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT M1209 FOR INOPERATIVE EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT OVERWING.  SYSTEM GROUND CHEKCED NORMAL OPERATION.
